Today i took a 30mg ir at 7am. Noon i took another. I started having trouble breathing and my heart was beating fastmaybe around 1 or so. About 3 i decided to sit down for a min that's when. My arms started to tingle. Its now 11:46 pm. The tingling comes and goes my heart is not beating as fast but my. Chest is tight and i do have trouble breathing still. I'm so tired but not sure if i should sleep yet. Is this going to wear off soon or what? I have eaten already and have been drinking water and orange juice. Can i just wait this out instead of going to the er?
It sounds like your symptoms should go away, you may be up all night if your not used to taking that much, I've been taking 30mg twice daily for about a year and a half, the first year and a half, 1 30mg a day.. I don't think you have taken a lethal dose, but if you are still having those symptoms at dark, it wouldn't be a bad idea to go to the ER just to be safe... good luck
This overdose depends on the type of adderall you took.. if it is Adderall instant release of adderall extended relaese... the engineered properties of the pill or capsule is responsible for these symptoms.. But, i looks like you took to much of the instant release... In time if you take dosages at a moderate pace your body will adapt these symptoms... You feel nauseated and short of breath seek emergency medical attention immediately or contact your psychiatrist or your primary provider...
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 10 Jul 2010 • 1 answer
Posted 2 Dec 2011 • 3 answers
I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
Posted 23 Mar 2014 • 4 answers
Posted 29 Oct 2015 • 2 answers